MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ON-X ASCENDING AORTIC PROSTHESIS WITH THE VASCUTEK GELWEAVE VALSALVA GRAFT; HEART-VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES, INC. ON-X ASCENDING AORTIC PROSTHESIS WITH THE VASCUTEK GELWEAVE VALSALVA GRAFT; HEART-VALVE, MECHANICAL
Model Number ONXAAP-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tachycardia (2095); Ischemia Stroke (4418)
Date of Event 07/30/2015
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial report received, subject (b)(6) in the aortic prosthesis (aap)- single site retrospective study (study timeline is 2008-2018) experienced an acute right hemispheric ischemic stroke and supraventricular tachycardia on (b)(6) 2015, 8 days post implant.The subject¿s inr was 1.7 at time of hospitalization.

Brand Name
ON-X ASCENDING AORTIC PROSTHESIS WITH THE VASCUTEK GELWEAVE VALSALVA GRAFT
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer (Section G)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer Contact
rochelle maney
1655 roberts blvd. nw
kennesaw, GA 30144
7704193355
MDR Report Key14733140
Report Number1649833-2022-00026
Device Sequence Number17555001
Product Code LWQ
UDI-Device Identifier00851788001525
UDI-Public851788001525
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/01/2020
Device Model NumberONXAAP-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2022
Supplement Date Received by Manufacturer05/27/2022
Initial Report FDA Received Date06/17/2022
Supplement Report FDA Received Date08/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale